Accessibility navigation


An efficient algorithm for compressible flows with real gases

Glaister, P. (1989) An efficient algorithm for compressible flows with real gases. International Journal of Numerical Methods for Fluids, 9 (10). pp. 1269-1283. ISSN 1097-0363

Full text not archived in this repository.

To link to this article DOI: 10.1002/fld.1650091007


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15606
Publisher:Wiley

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation